MathSciNet Relay Station
MathSciNet bibliographic data
MR909070 (89b:65155) 65K10 (49D15 49D29 49D40 90C30)
Fontecilla, Rodrigo; Steihaug, Trond; Tapia, Richard A. A convergence theory for a class of quasi-Newton methods for constrained optimization. SIAM J. Numer. Anal. 24 (1987), no. 5, 1133–1151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement